# SDR DALA2021122708052

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 51,595 hours, 25,079 cycles
- Engine: Cfmint CFM565A1
- Engine time: 53,478 hours, 25,350 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3277 - ATO - DUE TO ENG 1 BLEED NOT CLOSED ECAM MESSAGE. CORRECTIVE ACTION: SECURED LOOSE SENSE LINE TO HPV. REPLACED PRV AND CONTROL THERMOSTAT. FAULT RETURNED. REPLACED SOLENOID TLT 10HA1. BLEED TEST OK. NO LEAKS NOTED. OK FOR SERVICE. (8266521)
